Skip to main content
placeholder image

Values of minors of an infinite family of d-optimal designs and their application to the growth problem

Journal Article


Download full-text (Open Access)

Abstract


UOW Authors


  •   Koukouvinos, Christos (external author)
  •   Mitrouli, Marilena (external author)
  •   Seberry, Jennifer

Publication Date


  • 2001

Citation


  • Koukouvinos, C., Mitrouli, M. & Seberry, J. (2001). Values of minors of an infinite family of d-optimal designs and their application to the growth problem. SIAM Journal of Matrix Analysis and Applications, 23 (1), 1-15.

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=3705&context=eispapers

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers/2696

Number Of Pages


  • 14

Start Page


  • 1

End Page


  • 15

Volume


  • 23

Issue


  • 1

Place Of Publication


  • United States

Abstract


UOW Authors


  •   Koukouvinos, Christos (external author)
  •   Mitrouli, Marilena (external author)
  •   Seberry, Jennifer

Publication Date


  • 2001

Citation


  • Koukouvinos, C., Mitrouli, M. & Seberry, J. (2001). Values of minors of an infinite family of d-optimal designs and their application to the growth problem. SIAM Journal of Matrix Analysis and Applications, 23 (1), 1-15.

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=3705&context=eispapers

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers/2696

Number Of Pages


  • 14

Start Page


  • 1

End Page


  • 15

Volume


  • 23

Issue


  • 1

Place Of Publication


  • United States